# SDR VNAA201909289995

- Difficulty date: September 28, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7904
- Aircraft time: 34,500 hours, 34,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Not Reported
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PAX DOOR FORMER FS 347.2REPAIRED PAX DOOR FORMER AND PULLEY BY INSTALLING OVERSIZED FASTENER'S IAW BOMBARDIER REO #601R-52-11-2756 REV-- DATE 2019-08-28.5 AT DATUM 4 IS SEPERATING PER TO 52-579-001-18-REQ
